MathSciNet Relay Station
MathSciNet bibliographic data
MR1161425 58F12 (54H20 58F13)
Barge, Marcy M.; Walker, Russell B. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$. Trans. Amer. Math. Soc. 337 (1993), no. 1, 259–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement